# SDR RAIA00405018

- Difficulty date: May 29, 2004
- Submitted: June 6, 2004
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 12,873 hours, 12,849 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32153580
- Part serial: 1435
- Condition: Inoperative
- Location: Rt Engine
- Part time: 5,060 hours, 4,098 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - RIGHT ENGINE NO ROTATION ON START.  MAINTENANCE REMOVED AND REPLACED NR 2 AIR START VALVE.
